Polish group topologies

Sl awomir Solecki

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationSets and proofs (Leeds, 1997)
PublisherCambridge Univ. Press, Cambridge
Number of pages26
StatePublished - 1999

Publication series

NameLondon Math. Soc. Lecture Note Ser.
PublisherCambridge Univ. Press, Cambridge

Cite this

Solecki, S. A. (1999). Polish group topologies. In Sets and proofs (Leeds, 1997) (Vol. 258, pp. 339-364). (London Math. Soc. Lecture Note Ser.). Cambridge Univ. Press, Cambridge.